Show simple item record

dc.creatorSrivastava, H. M.
dc.creatorNisar, K. S.
dc.creatorAhmad Khan, Mumtaz
dc.date2017-03-23
dc.identifierhttp://www.revistaproyecciones.cl/article/view/1295
dc.identifier10.4067/S0716-09172014000100006
dc.descriptionIn their recent investigation involving differential operators for the generalized Lagrange polynomials, Chan et. al. [3] encountered and proved a certain summation identity and several other results for the Lagrange polynomials in several variables, which are popularly known in the literature as the Chan-Chyan-Srivastava polynomials. These multivariable polynomials have been studied systematically and extensively in the literature ever since then (see, for example, [1], [4], [9], [11], [12] and [13]). In the present paper, we investigate umbral calculus presentations ofthe Chan-Chyan-Srivastava polynomials and also of their substantially more general form, the Erkus-Srivastava polynomials [9]. Some other closely-related results are also considered.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttp://www.revistaproyecciones.cl/article/view/1295/1007
dc.rightsDerechos de autor 2014 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 33 No 1 (2014); 77-90en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 33 Núm. 1 (2014); 77-90es-ES
dc.source0717-6279
dc.source0716-0917
dc.titleSome Umbral Calculus Presentations of the Chan-Chyan-Srivastava Polynomials and the Erkuș-Srivastava Polynomialses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record